# SDR SWIA201334139

- Difficulty date: August 2, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 24,753 hours, 20,188 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN CABIN COMING FROM ALL FLOOR LEVEL AIR CONDITIONING VENTS DURING DESCENT.  SMOKE DISSIPATED ON SHORT FINAL.  FLT#4691 REPLACED LT & RT COALESCER SOCKS IAW CMM.   PN ON/OFF P-1096.
